OARC 36

from Monday, 29 November 2021 (13:00) to Tuesday, 30 November 2021 (16:00)


        : Sessions
    /     : Talks
        : Breaks
29 Nov 2021
30 Nov 2021
AM
10:00
OARC 36 Day 2 (until 10:45) ()
10:00 Measurement of DNSSEC Validation with RSA-4096 - Geoff Huston (APNIC)   ()
10:20 An analysis of DNSSEC signed domains appearing within a large web crawl dataset - James Richards (Nominet)   ()
10:45 --- 15 Minute Break ---
11:00
OARC 36 Day 2 (until 11:55) ()
11:00 Status Update on Authenticated Bootstrapping of DNSSEC Delegations - Peter Thomassen (deSEC)   ()
11:20 The PROXY protocol - Peter van Dijk (PowerDNS) Pieter Lexis (PowerDNS.COM / Open-Xchange)   ()
11:40 Querying the Public Suffix List via the DNS - Peter Thomassen (deSEC)   ()
11:55 --- 95 Minute Break ---
PM
13:00
OARC Software AMA (until 14:00) ()
14:00
OARC 36 Day 1 (until 14:45) ()
14:00 Welcome - Mr Keith Mitchell (DNS-OARC)   ()
14:15 DNS-OARC Privacy Committee Report - Benno Overeinder (NLnet Labs) Sara Dickinson (Sinodun IT)   ()
14:30 Characterization of Anycast Adoption in the DNS Authoritative Infrastructure - Raffaele Sommese   ()
14:45 --- 15 Minutes Break ---
15:00
OARC 36 Day 1 (until 16:10) ()
15:00 Advertising DNS Protocol Use to Mitigate DDoS Attacks - Casey Deccio (Brigham Young University)   ()
15:25 A Measurement-based Investigation of DNS Hijacking - Shuai Hao (Old Dominion University)   ()
15:40 Slack’s DNSSEC Rollout: Third Time’s the Outage - Rafael de Elvira (Senior Software Engineer @ Slack)   ()
16:05 Day 1 Wrap Up - Mr Keith Mitchell (DNS-OARC)   ()
16:10 --- Let's Chat! Social Event ---
13:30
OARC 36 Day 2 (until 14:15) ()
13:30 Understanding DNSSEC debugging patterns using DNSVIZ. - Dr Tijay Chung (Virginia Tech)   ()
13:45 A DNS Anomaly Detection Model to Identify Unusual Lagging in Zone Updates - Kundana Pillari   ()
14:00 Disaster Recovery with DNSSEC - Mr Stefan Ubbink (SIDN)   ()
14:15 --- 15 Minute Break ---
14:30
OARC 36 Day 2 (until 15:30) ()
14:30 Independent Performance Verification of XDP-accelerated Knot DNS - Mr Brad Ellis (CENGN (Centre of Excellence in Next Generation Networks))   ()
Slide decks
14:55 Lightning Talk: NSEC breakage survey - Petr Špaček (Internet Systems Consortium (ISC))   ()
15:10 Lightning Talk: Bringing up DoH - Brian Somers (OpenDNS/Cisco)   ()
15:25 Wrap-Up - Mr Keith Mitchell (DNS-OARC)   ()